# SDR AALA20141217013

- Difficulty date: November 24, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT RBL 20 BETWEEN FS 767 & 773.  R & R ANGLE IAW AARD 51-10-05, DWG 146A8123 & EA B737-53-037692.
